MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REMOVABLE EXTENSION ARM-FLEX 60MM FOR CMF DISTRACTOR; MANDIBLE DISTRACTION DEVICES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REMOVABLE EXTENSION ARM-FLEX 60MM FOR CMF DISTRACTOR; MANDIBLE DISTRACTION DEVICES
Model Number 04.315.132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 during a mandible distraction for a corrective jaw surgery the removable extension arm-flex for a curvilinear distractor was broke while trying to engage the distraction arm with the distractor.The surgery was delayed sixty (6) minutes.Patient status and surgical outcome were unknown.Concomitant devices: unk - distractor (part unknown, lot unknown, quantity unknown).This report is for one (1) removable extension arm-flex 60mm for cmf distractor.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h4.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part: 04.315.132, lot: h796490, part manufacture date: november 13, 2019, manufacturing location: brandywine, part expiration date: n/a, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of removable extension arm-flex 60mm for cmf distractor product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: the removable extension, flexible craniofacial distractor was returned and received at us customer quality (cq).Upon visual inspection, no issues were identified with the returned components of the device.Investigation conclusion the complaint condition is un-confirmed for the removable extension, flexible craniofacial distractor as no issues were identified during visual inspection.There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REMOVABLE EXTENSION ARM-FLEX 60MM FOR CMF DISTRACTOR
Common Device Name
MANDIBLE DISTRACTION DEVICES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9438863
Report Number2939274-2019-62580
Device Sequence Number3603824
Product Code MQN
UDI-Device Identifier10887587015682
UDI-Public(01)10887587015682
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.315.132
Device Catalogue Number04.315.132
Device Lot NumberH796490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/09/2019
01/13/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date01/06/2020
01/15/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - DISTRACTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR